# SDR RMXA1126201008001

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N436CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0800
- Aircraft time: 529 hours
- Engine: Pwa PW206B
- Engine time: 529 hours, 1,103 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 113VV2AA
- Condition: Dirty
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 10 MINUTES INTO FLIGHT (LEVEL) EXPERIENCED A FADEC MINOR CAUTION ON THE CAD.  CONFIRMED THE NR2 TWIST GRIP WAS IN THE NUETRAL POSITION. THE FADEC MINOR THEN BECAME A FADEC FAIL AND RAN THROUGH THAT CHECKLIST AND PERFORMED A SHALLOW APPROACH.  VEMD FAILURE CODES (214R & 214L) INDICATED FADEC FAILURE OR WIRING ISSUE.  TROUBLESHOT NR2 ENGINE FADEC SYS AND DISCOVERED AIRFRAME CONNECTOR (113VV2AA) HAD LOST TORQUE. CLEANED, REINSTALLED CONNECTOR, PERFORMED 20 MINUTE GROUND RUN AND OPS CHECK FLIGHT.  ALL INDICATIONS WERE NORMAL AND RETURNED ACFT TO SERVICE.
